MAUDE Adverse Event Report: CONFORMIS, INC. ITOTAL CR; TOTAL KNEE REPLACEMENT SYSTEM

CONFORMIS, INC. ITOTAL CR; TOTAL KNEE REPLACEMENT SYSTEM
Model Number TCR121111102
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/02/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that replacement poly inserts have been requested for revision surgery.Reason for revision is attributed to patient laxity, and the surgeon would like to use thicker poly inserts to improve the stability of the patient.Primary surgery occurred on (b)(6) 2021.Revision surgery planned date is unknown.Review of the device history record indicates that the device was manufactured to specification.All sterilisation requirements were met.
 
Event or Problem Description
It was reported that replacement poly inserts have been requested for revision surgery.Reason for revision is attributed to patient laxity.Primary surgery occurred on (b)(6) 2019.Revision surgery is planned for (b)(6) 2021.

Brand Name
ITOTAL CR
Common Device Name
TOTAL KNEE REPLACEMENT SYSTEM
Manufacturer (Section D)
CONFORMIS, INC.
600 technology park drive
billerica MA 01821
MDR Report Key12257213
Report Number3004153240-2021-00122
Device Sequence Number14373043
Product Code JWH
UDI-Device IdentifierM572TCR1211111021
UDI-PublicM572TCR1211111021
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K180906
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTCR121111102
Device Catalogue NumberTCR-121-1111
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2021
Initial Report FDA Received Date07/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR